American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Thomas Schmidt. Strict interior approximation of sets of finite perimeter and functions of bounded variation. Proc. Amer. Math. Soc. 143 (2015) 2069-2084.
Abstract, references, and article information   
View Article: PDF

[2] Jun Murakami. Volume formulas for a spherical tetrahedron. Proc. Amer. Math. Soc. 140 (2012) 3289-3295.
Abstract, references, and article information   
View Article: PDF

[3] Vit. V. Volchkov. A local two-radii theorem on the sphere. St. Petersburg Math. J. 16 (2005) 453-475. MR 2083565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S.-L. Qiu and M. Vuorinen. Some properties of the gamma and psi functions, with applications. Math. Comp. 74 (2005) 723-742. MR 2114645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert Kaufman. Sobolev spaces, dimension, and random series. Proc. Amer. Math. Soc. 128 (2000) 427-431. MR 1670383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Branko Grünbaum and G. C. Shephard. Rotation and winding numbers for planar polygons and curves . Trans. Amer. Math. Soc. 322 (1990) 169-187. MR 1024774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Krzysztof M. Ostaszewski. Henstock integration in the plane. Memoirs of the AMS 63 (1986) MR 856159.
Book volume table of contents   

[8] Eugene L. Allgower and Phillip H. Schmidt. Computing volumes of polyhedra . Math. Comp. 46 (1986) 171-174. MR 815838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] W. F. Pfeffer. The divergence theorem . Trans. Amer. Math. Soc. 295 (1986) 665-685. MR 833702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Casper Goffman and Fon Che Liu. Derivative measures . Proc. Amer. Math. Soc. 78 (1980) 218-220. MR 550497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] H. A. Simmons. The first and second variations of an $n$-tuple integral in the case of variable limits . Trans. Amer. Math. Soc. 36 (1934) 29-43. MR 1501733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Paul R. Rider. A figuratrix for double integrals . Trans. Amer. Math. Soc. 29 (1927) 421-428. MR 1501396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. K. Lamond. The reduction of multiple $L$-integrals of separated functions to iterated $L$-integrals . Trans. Amer. Math. Soc. 16 (1915) 387-398. MR 1501020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Burton H. Camp. Singular multiple integrals, with applications to series . Trans. Amer. Math. Soc. 14 (1913) 42-64. MR 1500935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. K. Lamond. Improper multiple integrals over iterable fields . Trans. Amer. Math. Soc. 13 (1912) 434-444. MR 1500927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. G. D. Richardson. Improper multiple integrals . Trans. Amer. Math. Soc. 7 (1906) 449-458. MR 1500759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] James Pierpont. On improper multiple integrals . Trans. Amer. Math. Soc. 7 (1906) 155-174. MR 1500739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James Pierpont. On multiple integrals . Trans. Amer. Math. Soc. 6 (1905) 416-434. MR 1500719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Lothar Heffter. Ueber Curvenintegrale im $m$-dimensionalen Raum . Trans. Amer. Math. Soc. 4 (1903) 142-148. MR 1500631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1